Authors do not have financial interest with any of the products named in this study and companies that directly compete with products named in this manuscript.
Dilated conjunctival vessels in a patient undergoing epoprostenol therapy
Article first published online: 18 DEC 2007
Clinical & Experimental Ophthalmology
Volume 35, Issue 9, pages 877–878, December 2007
How to Cite
Foroozan, R., Chan-Kai, B. and Marx, D. P. (2007), Dilated conjunctival vessels in a patient undergoing epoprostenol therapy. Clinical & Experimental Ophthalmology, 35: 877–878. doi: 10.1111/j.1442-9071.2007.01603.x
- Issue published online: 18 DEC 2007
- Article first published online: 18 DEC 2007
- Received 10 July 2007; accepted 27 August 2007.
- dilated conjunctival vessel;
- primary pulmonary hypertension
A 44-year-old man with primary pulmonary hypertension was referred for a possible carotid-cavernous fistula. Since initiation of epoprostenol therapy 3 months prior to presentation, he noticed progressive redness in both eyes and a macular rash, primarily involving the face and abdomen. Examination revealed engorged superficial conjunctival vessels in both eyes. Magnetic resonance imaging and angiography of the brain and orbits revealed no evidence of an arteriovenous fistula. Epoprostenol, a vasodilator, was associated with dilated conjunctival vessels in this patient.